On Zweier I-convergent sequence spaces.

Authors

  • Vakeel A. Khan Aligarh Muslim University.
  • Khalid Ebadullah Aligarh Muslim University.
  • Yasmeen Aligarh Aligarh Muslim University.

DOI:

https://doi.org/10.4067/S0716-09172014000300003

Keywords:

Ideal, filter, I-convergence field, monotone, solid, Lipschitz function, Zweier Space, statistical convergence, Banach space, filtro, campo de I-convergencia, monótono, sólido, función de Lipschitz, espacio de Zweier, convergencia estadística.

Abstract

In this article we introduce the Zweier I-convergent sequence spaces . We prove the decomposition theorem and study topo-logical, algebraic properties and have established some inclusion relations of these spaces.

Author Biographies

Vakeel A. Khan, Aligarh Muslim University.

Department of Mathematics.

Khalid Ebadullah, Aligarh Muslim University.

Department of Applied Mathematics.

Yasmeen Aligarh, Aligarh Muslim University.

Department of Mathematics.

References

[1] Altay, B.,Basar, F. and Mursaleen. On the Euler sequence space which include the spaces lp and l∞, Inform.Sci., 176 (10), pp. 1450-1462, (2006).

[2] Basar, F. and Altay, B. On the spaces of sequences of p-bounded variation and related matrix mappings. Ukrainion Math. J. 55. (2003).

[3] Buck, R. C.: Generalized Asymptotic Density, Amer. J. Math. 75, pp. 335-346, (1953).

[4] Connor, J. S.: it The statistical and strong P-Cesaro convergence of sequences,Analysis. 8(1988),47-63.

[5] Connor, J. S. : On strong matrix summability with respect to a modulus and statistical convergence, Cnad. Math. Bull. 32, pp. 194-198, (1989).

[6] Connor, J., Fridy, J. A. and Kline, J. Statistically Pre-Cauchy sequence, Analysis. 14, pp. 311-317, (1994).

[7] Fast, H. : Sur la convergence statistique, Colloq. Math. 2, pp. 241-244, (1951).

[8] Kamthan, P. K. and Gupta, M. : Sequence spaces and series. Marcel Dekker Inc, New York.(1980).

[9] Khan, V. A. and Ebadullah, K. On some I-Convergent sequence spaces defined by a modullus function. Theory and Application of Mathematiccs and Computer Science. 1 (2), pp. 22-30, (2011).

[10] Khan, V. A., Ebadullah, K and Ahmad, A. I-Pre-Cauchy Sequences and Orlicz Function. Journal of Mathematical Analysis. 3 (1), pp. 21-26, (2012).

[11] Khan, V.A. and Ebadullah,K.I-Convergent difference sequence spaces defined by a sequence of moduli. J. Math. Comput.Sci. 2 (2), pp. 265-273, (2012).

[12] Kostyrko, P., Salat, T.,Wilczynski,W.I-convergence. Real Analysis Exchange, 26 (2), pp. 669-686, (2000).

[13] Malkowsky, E. Recent results in the theory of matrix transformation in sequence spaces. Math. Vesnik. (49), pp. 187-196, (1997).

[14] Ng, P., N. and Lee P., Y. Cesaro sequence spaces of non-absolute type. Comment. Math. Pracc. Math. 20 (2), pp. 429-433, (1978).

[15] Salat,T., Tripathy, B. C., Ziman, M. On some properties of Iconvergence. Tatra Mt. Math. Publ., (28), pp. 279-286, (2004).

[16] Salat, T., Tripathy, B. C.,Ziman,M. On I-convergence field. Ital. J. Pure Appl. Math., (17), pp. 45-54 (2005).

[17] Schoenberg, I. J. : The integrability of certain functions and related summability methods, Amer. Math. Monthly. 66 : pp. 361-375, (1959).

[18] Sengönül, M. On The Zweier Sequence Space, DEMONSTRATIO MATHEMATICA, Vol.XL No.(1), pp. 181-196, (2007).

[19] Tripathy, B. C. and Hazarika, B. Paranorm I-Convergent sequence spaces, Math Slovaca. 59 (4), pp. 485-494. (2009).

[20] Tripathy, B. C. and Hazarika,B. Some I-Convergent sequence spaces defined by Orlicz function., Acta Mathematicae Applicatae Sinica. 27 (1), pp 149-154, (2011).

[21] Tripathy, B. C. and Hazarika, B. I -convergent sequence spaces associated with multiplier sequence spaces ; Mathematical Inequalities and Applications ; 11 (3), pp. 543-548, (2008).

[22] Tripathy, B. C. and Mahanta, S. On Acceleration convergence of sequences ; Journal of the Franklin Institute, 347, pp. 591-598, (2010).

[23] Tripathy,B.C. and Hazarika, B. I-monotonic and I-Convergent sequences, Kyungpook Math. Journal. 51 (2) (2011), pp. 233-239, (2011).

[24] Tripathy, B. C. Sen, M. and Nath, S. I-Convergence in probabilistic n-normed space ; Soft Comput, 16, pp. 1021-1027, (2012).

[25] Tripathy, B. C. Hazarika,B and Choudhry, B. Lacunary I-Convergent sequences, Kyungpook Math. Journal. 52 (4), pp. 473-482, (2012).

[26] Tripathy, B. C. and Sharma, B. On I-Convergent double sequences of fuzzy real numbers, Kyungpook Math. Journal. 52 (2), pp. 189-200, (2012).

[27] Tripathy, B. C. and Ray, G. C. Mixed fuzzy ideal topological spaces ; Applied mathematics and Computaions; 220, pp. 602-607, (2013).

Published

2017-03-23

How to Cite

[1]
V. A. Khan, K. Ebadullah, and Y. Aligarh, “On Zweier I-convergent sequence spaces.”, Proyecciones (Antofagasta, On line), vol. 33, no. 3, pp. 259-276, Mar. 2017.

Issue

Section

Artículos

Most read articles by the same author(s)